Variational characterization of topological entropy of continuous transformation groups. Case of actions of $R^n$
Matematičeskie zametki, Tome 49 (1991) no. 3, pp. 114-123
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_49_3_a15,
author = {A. T. Tagi-zade},
title = {Variational characterization of topological entropy of continuous transformation groups. {Case} of actions of $R^n$},
journal = {Matemati\v{c}eskie zametki},
pages = {114--123},
year = {1991},
volume = {49},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_49_3_a15/}
}
TY - JOUR AU - A. T. Tagi-zade TI - Variational characterization of topological entropy of continuous transformation groups. Case of actions of $R^n$ JO - Matematičeskie zametki PY - 1991 SP - 114 EP - 123 VL - 49 IS - 3 UR - http://geodesic.mathdoc.fr/item/MZM_1991_49_3_a15/ LA - ru ID - MZM_1991_49_3_a15 ER -
A. T. Tagi-zade. Variational characterization of topological entropy of continuous transformation groups. Case of actions of $R^n$. Matematičeskie zametki, Tome 49 (1991) no. 3, pp. 114-123. http://geodesic.mathdoc.fr/item/MZM_1991_49_3_a15/